It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Cutie on November 02, 2000 at 11:36:40:

In Reply to: eye twitching... accutane related? posted by sybil on November 01, 2000 at 21:03:47:

:Me too

My derm said it is a "potential" side effect because your eyes are dry and the extra blinking and twitching is a way to moisturize them. Forget drops. it made mine worse. I found a tube of
ointment safe for use in the eyes where they sell stuff for contact lens wearers. You use it at night. I still have twitching, but not as bad.

Good Luck...it should stop after treatment.

Follow Ups

All times are GMT -7. The time now is 04:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!